MathSciNet Relay Station
MathSciNet bibliographic data
MR536429 70K20 (58F05 70H05)
Chirikov, Boris V. A universal instability of many-dimensional oscillator systems. Phys. Rep. 52 (1979), no. 5, 264–379.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement